# SDR REXA2018120751203

- Difficulty date: November 5, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 26,581 hours, 17,500 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Part number: SH670314127
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON LOWER EDGE AT SERVICE DOOR SURROUND STRUCTURE (PTAS)
COMPLETE: SUMMARY OF NRC 00285: CORROSION LEVEL 2 ON STRIKER SEAL WAS REPAIRED PER EA NO: CRJ953-07872 REV. IR
